# SDR SWAA2023032312723

- Difficulty date: March 5, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS807 AT LEVEL STR26R AND RBL36 AT AFT CARGO COMPARTMENT 2023-116991<[01] REPLACED ANGLE - SUPPORT LOCATED BS807 AT LEVEL STR26R AND RBL36 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; DWG 146A8120 SHEET 31 REV- AND DWG 146A0081 SHEET 25 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
